Removal of Isolated Singularities of Generalized Quasiisometries on Riemannian Manifolds

Cover Page

Abstract


For mappings with unbounded characteristics we prove theorems on removal of isolated singularities on Riemannian manifolds. We prove that if a mapping satisfies certain inequality of absolute values and its quasiconformity characteristic has a majorant of finite average oscillation at a fixed singular point, then it has a limit at this point.

About the authors

D P Ilyutko

Lomonosov Moscow State University

Email: ilyutko@yandex.ru
Vorob’evy Gory, 119899 Moscow, Russia

E A Sevostyanov

Zhytomyr Franko State University

Email: esevostyanov2009@mail.ru
40 Velika Berdichivska, 10008 Zhytomyr, Ukraine

References

  1. Афанасьева Е. С., Рязанов В. И., Салимов Р. Р. Об отображениях в классах Орлича-Соболева на римановых многообразиях// Укр. мат. вестн. - 2011. - 8, № 3. - С. 319-342.
  2. Куратовский К. Топология. Т. 2. - М.: Мир, 1969.
  3. Мазья В. Г. Пространства Соболева. - Л.: Изд-во ЛГУ, 1985.
  4. Миклюков В. М. Об устранимых особенностях квазиконформных отображений в пространстве// Докл. АН СССР. - 1969. - 188, № 3. - С. 525-527.
  5. Миклюков В. М. Граничные свойства n-мерных квазиконформных отображений// Докл. АН СССР. - 1970. - 193, № 3. - С. 525-527.
  6. Рязанов В. И., Салимов Р. Р. Слабо плоские пространства и границы в теории отображений// Укр. мат. вестн. - 2007. - 4, № 2. - С. 199-234.
  7. Сакс С. Теория интеграла. - М.: Изд-во иностранной литературы, 1949.
  8. Севостьянов Е. А. Обобщение одной леммы Е. А. Полецкого на классы пространственных отображений// Укр. мат. ж. - 2009. - 61, № 7. - С. 969-975.
  9. Севостьянов Е. А. К теории устранения особенностей отображений с неограниченной характеристикой квазиконформности// Изв. РАН. Сер. Мат. - 2010. - 4, №1. - С. 159-174.
  10. Севостьянов Е. А. О некоторых свойствах обобщенных квазиизометрий с неограниченной характеристикой// Укр. мат. ж. - 2011. - 63, №3. - С. 385-398.
  11. Смоловая Е. С. Граничное поведение кольцевых Q-гомеоморфизмов в метрических пространствах// Укр. мат. ж. - 2012. - 62, № 5. - С. 682-689.
  12. Шабат Б. В. Введение в комплексный анализ. Т. 1. - М.: Наука, 1976.
  13. Adamowicz T., Shanmugalingam N. Non-conformal Loewner type estimates for modulus of curve families// Ann. Acad. Sci. Fenn. Math. - 2010. - 35. - С. 609-626.
  14. Bishop C. J., Gutlyanskii V. Ya., Martio O., Vuorinen M. On conformal dilatation in space// Int. J. Math. Math. Sci. - 2003. - 22. - С. 1397-1420.
  15. Fuglede B. Extremal length and functional completion// Acta Math. - 1957. - 98. - С. 171-219.
  16. Heinonen J. Lectures on analysis on metric spaces. - New-York: Springer, 2001.
  17. Lee J. M. Riemannian manifolds: an introduction to curvature. - New-York: Springer, 1997.
  18. Martio O., Rickman S., Va¨ isa¨ la¨ J. Distortion and singularities of quasiregular mappings// Ann. Acad. Sci. Fenn. Ser. A1. - 1970. - 465.- С. 1-13.
  19. Martio O., Ryazanov V., Srebro U., Yakubov E. Moduli in modern mapping theory. - New-York: Springer, 2009.
  20. Rickman S. Quasiregular mappings. - Berlin etc.: Springer, 1993.
  21. Va¨ isa¨ la¨ J. Lectures on n-dimensional quasiconformal mappings. - Berlin, etc.: Springer, 1971.

Statistics

Views

Abstract - 47

PDF (Russian) - 34

Cited-By


PlumX

Dimensions

Refbacks

  • There are currently no refbacks.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies